Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An atomic decomposition of continua into aposyndetic continua


Author: Louis F. McAuley
Journal: Trans. Amer. Math. Soc. 88 (1958), 1-11
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9947-1958-0124033-8
MathSciNet review: 0124033
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0124033-8
Article copyright: © Copyright 1958 American Mathematical Society